question-icon

hello doctor,i used antifungal creams for my peni glands long

default
Posted on Sun, 20 Jan 2019
Question: hello doctor,i used antifungal creams for my peni glands long years back(around one year).but now iam ok ,my problem is may because of that peni gland is very sensitive and its became like soft skin.and i lost my previous skin nature. if i touch on glands i feel uncomfort,pls help me to recover skin nature and how to make gland skin strong.
doctor
Answered by Dr. Kakkar S. (50 minutes later)
Brief Answer:
Use a moisturizer

Detailed Answer:
Hello and welcome to ask a doctor service.
I have reviewed your query and here is my advice.

Antifungal creams specially those that contain steroids can cause skin thinning/ atrophy as a side effect. This atrophy is reversible specially if mild and early, however, severe atrophy may not be totally reversible. Nevertheless you may use a moisturizer e.g Cetaphil moisturizing cream, twice daily for a few weeks to help with the skin recovery process. Avoid using any steroid based OTC antifungals. Only use prescription antifungals.

Hope I have answered your query. Let me know if you need any more assistance
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. (50 minutes later)
thank you sir, is there any particular cetaphil cream for penile cream can you suggest me which one
doctor
Answered by Dr. Kakkar S. (11 hours later)
Brief Answer:
Regarding moisturizer

Detailed Answer:
Hi.

I suggest you to use Cetaphil DAM cream, twice daily.

take care
let me know if you need any more assistance
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. (7 hours later)
sir can u tell me is this cream i can use
following i given image
doctor
Answered by Dr. Kakkar S. (17 hours later)
Brief Answer:
Moisturizing cream

Detailed Answer:
Hi.

yes, it is.

take care
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 9103 Questions

premium_optimized

The User accepted the expert's answer

Share on
hello doctor,i used antifungal creams for my peni glands long

Brief Answer: Use a moisturizer Detailed Answer: Hello and welcome to ask a doctor service. I have reviewed your query and here is my advice. Antifungal creams specially those that contain steroids can cause skin thinning/ atrophy as a side effect. This atrophy is reversible specially if mild and early, however, severe atrophy may not be totally reversible. Nevertheless you may use a moisturizer e.g Cetaphil moisturizing cream, twice daily for a few weeks to help with the skin recovery process. Avoid using any steroid based OTC antifungals. Only use prescription antifungals. Hope I have answered your query. Let me know if you need any more assistance